<  Back to the Polytechnique Montréal portal

Mixed-Integer Column Generation Algorithms and the Probabilistic Maximum Satisfiability Problem

P. Hansen, Brigitte Jaumard and M. P. De Aragao

Article (1998)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/29625/
Journal Title: European Journal of Operational Research (vol. 108, no. 3)
Publisher: Elsevier
DOI: 10.1016/s0377-2217(97)00059-3
Official URL: https://doi.org/10.1016/s0377-2217%2897%2900059-3
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Hansen, P., Jaumard, B., & De Aragao, M. P. (1998). Mixed-Integer Column Generation Algorithms and the Probabilistic Maximum Satisfiability Problem. European Journal of Operational Research, 108(3), 671-683. https://doi.org/10.1016/s0377-2217%2897%2900059-3

Statistics

Dimensions

Repository Staff Only

View Item View Item